# SDR DL75E090698

- Difficulty date: April 17, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 39,019 hours, 13,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 640-700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN SEAT TRACK CORRODED STA 640-700 RBL45.  REMOVED AND REPLACED SEAT TRACK SECTION AT SAA/SAT DURING HMV VISIT ON NR 126441 JOB NUMBER 82600230001.
